Faculty Profiles

Jianfeng Lu
Associate Professor of Mathematics
Office: 
242 Physics Bldg, 120 Science Drive, Durham, NC 27708
Phone: 
(919) 660-2875
Fax: 
(919) 660-2821

Overview

Education:

Ph.D., Princeton University 2009

E, W, and Lu, J. "Stability and the continuum limit of the spin-polarized Thomas-Fermi-Dirac-von Weizsäcker model." Journal of Mathematical Physics 53.11 (November 2012): 115615-115615. Full Text Open Access Copy

Lin, L, Lu, J, Ying, L, and E, W. "Optimized local basis set for Kohn–Sham density functional theory." Journal of Computational Physics 231.13 (May 2012): 4515-4529. Full Text

Lu, J, and Yang, X. "Convergence of frozen Gaussian approximation for high-frequency wave propagation." Communications on Pure and Applied Mathematics 65.6 (2012): 759-789. Full Text Open Access Copy

E, W, and Lu, J. "The Kohn-Sham equation for deformed crystals." Memoirs of the American Mathematical Society 221.1040 (2012): 1-1. Full Text

Schütte, C, Noé, F, Lu, J, Sarich, M, and Vanden-Eijnden, E. "Markov state models based on milestoning." The Journal of Chemical Physics 134.20 (May 28, 2011): 204105-204105. Full Text

Lin, L, Yang, C, Meza, JC, Lu, J, Ying, L, and E, W. "SelInv---An Algorithm for Selected Inversion of a Sparse Symmetric Matrix." ACM Transactions on Mathematical Software 37.4 (February 1, 2011): 1-19. Full Text

E, W, and Lu, J. "The Electronic Structure of Smoothly Deformed Crystals: Wannier Functions and the Cauchy–Born Rule." Archive for Rational Mechanics and Analysis 199.2 (February 2011): 407-433. Full Text

Lu, J, and Yang, X. "Frozen Gaussian approximation for high frequency wave propagation." Communications in Mathematical Sciences 9.3 (2011): 663-683.

Pages